Help me with this bloodwork, and my stupid endo
- 10-14-2006, 05:08 PM
Help me with this bloodwork, and my stupid endo
here is the scoop. SInce I was 18 I have been battling issues of low libido, off and on ED, low test. etc. Being impatient and young, I started using ph and androgens around age 19, until last spring. I am now 23. I had my hormones tested 2 years ago, this past august, and then yesterday. The results are always very similar...so I will just put up the two most recent.
LH 1.6 (1.5-9.3)
FSH .5 (1.4-18.1)
total Test 164 (241-827)
free test 5.2L pg/ml (9.3-26.5)
Prolactin 9.7 (2.1-17)
AM cortisol 29.3 (4.3-22.4)
Free T4 (1.37)
Cortisol 17.9 (NOT AM FASTING...done around noon)
Total Test 268
These tests are still incomplete, we are waiting on a whole host of other ones, but that is it so far. Yesterday the doc didnt want to do ANYTHING. He called me back this morning (a freakin saturday...30walk away), and still did not want to do anything, then when pushed gave me a script for 1 gel (50g) packet of androgel a day...and then wrote me a invalid prescription (wrong paper form). So i have to wait until monday for any help, if that comes. Im planning on seeing YOU in late december when I come back to Michigan, but until then.....what to do and whats the diagnosis (besides hypogonadal?)
- 10-15-2006, 12:01 PM
Is the low t3 of 78 (ref range low is 80 I think) also a problem, a cause or a symptom? And is that androgel an appropriate dosage? Im sorry to ask for "free" advice, but theirs no way for me to fly home until december, and im hoping to get at least a little relief before the end of the year.
- 10-15-2006, 12:21 PM
Originally Posted by Scottyo
Usually there is a minimum of at least two weeks before retesting to see if dosing needs adjustment as well as checking E levels.
10-15-2006, 02:37 PM
thanks B. any input on the t3 abnormality?
10-15-2006, 02:41 PM
Nah...I'm no doctor. I just play one on internet message boards
10-15-2006, 07:21 PM
Hah. Anyone else? Dr. John? I have had stomach issues for a few weeks now, months maybe even, concerning constipation. Is one causing the other, and which one?
10-17-2006, 12:09 AM
bump for dr. john on thyroid concerns.
10-17-2006, 04:58 PM
10-17-2006, 11:09 PM
THanks. My lab results are posted, im just wondering if the low test is causing the low t3 or something else (or vice versa).
One other thought....could the daily eating of cassava (stupidly with the outer skin for a while) be impacting this? I know its considered a goitregenic food.
10-18-2006, 12:43 PM
I can't say about cassava but yes you need all hormones in balance to feel good it's hard if you have a thyriod problem and low T and don't treat low T.Originally Posted by Scottyo
10-22-2006, 11:55 PM
details...explanation? Or how to get the doc to lean towards that? I assume its probably cheaper.
10-25-2006, 08:54 AM
Yes androgel is more convient, but is messy and smells like ****. Also to from other posts i have read that people with thyroid problems have a hard to absorbing transdermally due tolack of hydration of skin as well as thickness. Your dr missed one of the most important tests "estrodial" Right now you could be looking at a conversion problem in your thyroid from t-4 to t-3 from possible elevated estrogen, or cortisol. Make sure you are getting plenty of zinc, magnesium, selenium because these also help in the conversion. Ferritin levels are also important and commonly over looked as well. You need an aquete amount of ferritin (80-90) in order for thyroid to functional. Actuall 29 on serum cortisol is a good indicatior that you body has ability to handle stress. But it may be good to get salvia cortisol test done just to see how it is functioning over 24 hours
10-27-2006, 12:27 PM
thanks for the input. It does seem like I am having t4 to t3 conversion problems. Since that test and teh start of androgel, my stomach issues have drastically declined...but I am CONSTANTLY TIRED, sore, weak, and bowel movements are still problematic(been taking dulcolax w/o the senna for a while now).
10-28-2006, 05:54 PM
If I am in a hurry I use hair dryer to make sure all the Androgel is dried up. It is easy to know when gel dried up because of windchill factor.Originally Posted by Dr. John
10-31-2006, 09:31 AM
Dr. John, I was wondering if you could add any comments regarding the supposedly low thyroid reading. Also, on my tiredness and about 36 hours after training (and I am training light and only 3 times a week these days), I get shortness of breath and some heart palpitations.....what is this a symptom of? I am seeing the endo again friday, and while I dont have much confidence, I do want to get to the bottom of this.
11-04-2006, 11:59 AM
I agree.Originally Posted by Dr. John
In working with epoxy on a large scale (aircraft construction) we were taught to not use solvents to clean our hands or other body parts. The explanation was that solvents like acetone and MEK can "carry" the epoxy into the skin.
I would think that that is the main purpose of the alcohol as an ingreedient in the gel is to "carry" it into the skin. I just don't undertand why some say you are not supposed to rub it into the skin.
11-04-2006, 07:16 PM
I buy your explanation, I will stop using a hair dryer.Originally Posted by kincaiddave
By the same token, rubbing gel into skin is either neutral or promotes absorbtion.
All this is really splitting a hair. The proof is in a blood test.
But I would avoid pailing up a gel on a small area and waiting until it glazes, frosts, etc.
Similar Forum Threads
- By Keepitreel in forum AnabolicsReplies: 22Last Post: 08-10-2013, 12:25 PM
- By jjambow in forum General ChatReplies: 1Last Post: 09-10-2011, 01:05 PM
- By bbkhan87 in forum IGF-1/GHReplies: 37Last Post: 10-10-2008, 02:22 PM
- By bigryan in forum AnabolicsReplies: 3Last Post: 11-01-2004, 10:38 PM
- By good_guye28 in forum Cycle InfoReplies: 8Last Post: 01-21-2004, 09:52 AM